# SDR RAIA00405022

- Difficulty date: May 31, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 10,631 hours, 10,230 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ERI - BLEED AIR LEAK INDICATION NR 1 ENGINE.  MAINTENANCE RE-SECURED BLEED AIR DUCT.
